# SDR 2003FA0001039

- Difficulty date: September 17, 2003
- Submitted: October 10, 2003
- Operation: General aviation
- Aircraft: N2664V
- Make and model: Cessna 177RG
- Aircraft serial: 177RG0648
- Engine: Lyc IO360A1B6
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bearing
- Part number: SL13212A
- Condition: Melted
- Location: Connecting Rod
- Part time: 2 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 CYLINDER CONNECTING ROD FAILED AT THE CRANKSHAFT DUE TO OIL STARVATION AOF THE CONNECTING ROD BEARING.  POSSIBLE OIL QUICK DRAIN VALVE OPENED IN FLIGHT AND DEPLETED ENGINE OIL SUPPLY.
